# SDR AALA20140509003

- Difficulty date: April 22, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 70,320 hours, 24,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 144N803410
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WW SPLICE FITTING AT STATION 1180 & LBL 2.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B757-53-034815.
